# SDR WRLA2005035

- Difficulty date: February 6, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Spar Cap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C04" CHECK, WHILE PERFORMING INSPECTION PER EO 02-5510-098 FOUND CORROSION IN HST RT BARREL NUT HOLE NR 36.
